# SDR CA010629031

- Difficulty date: April 12, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,087 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: HED60CR132200
- Condition: Worn
- Location: Generator
- Part time: 207 hours, 144 cycles
- Component: Generator, 5243212158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREMATURE WEAR OF NR 2 GEN BRUSHED PILATUS ISSD A S/B (S/B 24-016) TO ADDR ISSUE BY INTRODUCING A NEW LONGER WEARING BRUSH BLOCK ASSY WHICH IS FIELD REPLABLE. PRIOR TO THE S/B WE FOUND BRUSHES ON ORIGLY INST GEN S/N 100092 WITH .686.2 TAT HRS WAS VERY WORN & CAUSED AN OFFLINE SITUATION. GEN WAS REPLD WITH S/N 100049. AT 1124.2 TAT (778 CYC) GEN S/N 100049 BRUSHES WERE REPLD DUE TO WORN AS PER S/B 24-016. AS A RESULT OF OPERATOR INPUT, PER FAILURE RATE OF THESE BRUSHES IT WAS DECIDED TO CHECK THESE BRUSHED AT AROUND 200HRS IN S ERVICE. THESE BRUSHES WERE FOUND TO BE EXTERMELY WORN & ON POINT OF FAILURE: THIS BRUSH ASSY WAS INSERVICE FOR 207HRS 144 CYC.
